MAUDE Adverse Event Report: ARTHREX, INC. ACL FIBERTAG® TIGHTROPE® IMPLANT SYSTEM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ACL FIBERTAG® TIGHTROPE® IMPLANT SYSTEM; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL FIBERTAG® TIGHTROPE® IMPLANT SYSTEM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 09/24/2024, it was reported by a sales representative via email that the harvester from an ar-1288qt-100 acl fibertag tightrope implant system broke while initiating the graft harvest.All the broken fragments were removed, and the case was completed using an ar-2386-10 quadpro harvester.The case was delayed about thirty seconds and no additional anesthesia was needed.The patient was not affected.This was discovered during a quad auto acl reconstruction procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.

Brand Name
ACL FIBERTAG® TIGHTROPE® IMPLANT SYSTEM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20353418
Report Number1220246-2024-07939
Device Sequence Number15082433
Product Code MBI
UDI-Device Identifier00888867344716
UDI-Public(01)00888867344716(11)210802(17)250930(10)13846866
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberACL FIBERTAG® TIGHTROPE® IMPLANT SYSTEM
Device Catalogue NumberAR-1288QT-100
Device Lot Number13846866
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown